ClinVar Miner

Submissions for variant NM_000546.5(TP53):c.628A>T (p.Asn210Tyr) (rs1060501200)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000466733 SCV000545326 uncertain significance Li-Fraumeni syndrome 2016-11-22 criteria provided, single submitter clinical testing This sequence change replaces asparagine with tyrosine at codon 210 of the TP53 protein (p.Asn210Tyr). The asparagine residue is moderately conserved and there is a large physicochemical difference between asparagine and tyrosine. This variant is not present in population databases (ExAC no frequency). This variant has been reported in the germline of an individual affected with familial adenomatous polyposis (FAP), however this same individual also carried a pathogenic allele in the APC gene (PMID: 11263856). Experimental studies of transcriptional activity in yeast using a variety of different promoters indicate that this missense change does not impact TP53 function (PMID: 12826609, 21343334). In summary, this variant is a rare missense change that has been shown not to affect protein function in vitro. While it is absent from the population and reported in an affected individual, a pathogenic allele in a different gene was also identified in this same individual. The available evidence is currently insufficient to determine this variant's role in disease and therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.